# SDR 2022FA0000071

- Difficulty date: February 2, 2022
- Submitted: February 2, 2022
- Operation: General aviation
- Aircraft: N30DJ
- Make and model: Gulstm GIV
- Aircraft serial: 1269
- Aircraft time: 10,874 hours, 5,308 cycles
- Engine: Rroyce TAYMK6118
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 1159SCB51029
- Part serial: 0922H8386
- Condition: Cracked
- Location: Zone 200
- Component: Windshield, Ppg, UNK
- Component part number: 115SCB51029
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PILOT SIDE OUTER PANE CRACKED
